MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SHUNTASSISTANT 2.0 30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SHUNTASSISTANT 2.0 30; HYDROCEPHALUS MANAGEMENT
Model Number FX644T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the progav 2.0 were determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve is not operating within the acceptable tolerance in the horizontal position.An accelerated outflow could be derterminde adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection: after dismantling of the progav 2.0, deposits were found inside.Result: based on our investigation results, we can determine that there is accelerated drainage at the progav 2.0.The deposits visible in the valve have led to the change in flow rate.Deposits caused by natural substances found in the body, such as protein, blood, or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic deposits can compromise the integrity of the valve.The examination of the return shipment is complete with the preparation of this report.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx644t) was implanted during a procedure performed on an unspecified date.According to the complainant, the shunt system caused an overdrainage.The patient underwent a revision procedure on an unspecified date.No patient complications were reported as a result of the revision procedure.The complained device was returned to the manufacturer for evaluation.

Brand Name
PROGAV 2.0 WITH SHUNTASSISTANT 2.0 30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23802477
Report Number3004721439-2025-00675
Device Sequence Number9389851
Product Code JXG
UDI-Device Identifier04041906502027
UDI-Public(01)04041906502027(11)240710(17)290708(10)20076417
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX644T
Device Catalogue NumberFX644T
Device Lot Number20076417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale
Patient Weight20 KG